# SDR DALA2023053004295

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 73,818 hours, 27,964 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 DAMAGE T: DENT AND SCRATCH ON LOWER SKIN OF LH HORIZONTAL STAB. CORRECTIVE ACTION: SUMMARY OF NRC 00045: LOWER SKIN OF LH HORIZONTAL STAB WAS REPAIRED PER ER/A 609008-14 REV. ORIGINAL SECTION I. (2786528)
